# SDR COEA2022052503911

- Difficulty date: April 7, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 045
- Aircraft time: 39,547 hours, 47,427 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Window Sill
- Part number: S53171120201
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235607 NR 200088  HEAVY CHECK COE/MAJOR REPAIR: R/H LOWER WINDOW FRAME BETWEEN NODES 7-8 HAS A CRACK. CORRECTIVE ACTION: REPLACED WINDOW SILL BETWEEN NODES 7-8 PER ATR SRM 51-25-01 & 51-25-04.
